# SDR DL72S970798

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B SEAT TRACK BROKEN AT CORNER AROUND BOLT HOLE STA 344.  REPAIRED PER SRM 53-10-5 FIG 7 SHEET 4.
